# SDR DALA2016110208157

- Difficulty date: August 24, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 54,706 hours, 22,640 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND  AFT CABIN FLOORBEAM AT BS 986 HAS UPPER SURFACE OF TEE CAP HAS CORROSION NEAR FASTENER HOLES.  MAINTENANCE  REMOVED CORRODED FILLER FROM PREVIOUS REPAIR AT BS 986 LBL 47 AND REPLACED IAW ERA 464736-14MA.
